# SDR UIEA2020021320243

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,331 hours, 19,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 099C1110
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT PACK TEMP INSP. IN AUTO AFTER COMPLETION OF REPAIRS TO WIRING, FOUND R PACK CONTROLLER WITH INTERNAL FAULTS.( REMOVED AND REPLACED PACK TEMP CONTROLLER AS PER 21-51-14 AND BITE CHECKS OK. ALSO PERFORMED OPS TEST OF BOTH A/C PACKS AS PER AMM 21-51-00 AND OPS NORMAL. NO FAULTS.  )
